# SDR CA070502007

- Difficulty date: May 1, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 12,369 hours
- Engine: Lyc O320E2D
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4371
- Condition: Malfunctioned
- Location: Left
- Part time: 2,458 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) UPON RUN-UP, THE LT MAGNETO WAS SELECTED CAUSING THE ENGINE TO STOP. THE MAGNETO WAS REPLACED, AND AFTER SATISFACTORY GROUND RUNNING, THE A/C WAS RELEASED FOR RETURN TO SERVICE. (TCNR 20070502007)
